MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION MAXFORCE; CATHETER, BILIARY, DIAGNOSTIC

BOSTON SCIENTIFIC CORPORATION MAXFORCE; CATHETER, BILIARY, DIAGNOSTIC
Model Number M00567420
Medical Device Problem Codes Break (1069); Difficult to Remove (1528)
Health Effect - Clinical Code No Code Available (3191)
Date of Event 07/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(6).(b)(4).The complainant indicated that the device will not be returned for investigation.Therefore, a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental mdr will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation that a maxforce biliary dilatation balloon was used in the common hepatic duct during a procedure performed on (b)(6) 2019.According to the complainant, when attempting to withdraw the catheter after deflation, the balloon got stuck in the stenosis.This resulted in rupture of the catheter.Attempts were made to retrieve the balloon using an additional balloon and a sphincterotome, but were unsuccessful.Reportedly, choledoscopy was performed and the procedure was completed at this time.Attempts to obtain additional information regarding this event have been unsuccessful to date.Should additional relevant details become available, a supplemental report will be submitted.

Brand Name
MAXFORCE
Common Device Name
CATHETER, BILIARY, DIAGNOSTIC
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8868724
Report Number3005099803-2019-03882
Device Sequence Number3079413
Product Code FGE
UDI-Device Identifier08714729097099
UDI-Public08714729097099
Combination Product (Y/N)N
Initial Reporter CountryIT
PMA/510(K) Number
K910931
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date02/12/2021
Device Model NumberM00567420
Device Catalogue Number6742
Device Lot Number0021738382
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/10/2019
Initial Report FDA Received Date08/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR